# SDR 98FDEA00345

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1277 - MAIN CARGO COMPT HAS 3 EA ELONGATED FASTENERS HOLES IN PREVIOUS STRAP REPAIR STA 1176 LBL 30 WL 212.  INSTALLED FREEZE PLUGS AND NEW STRAP PER EA 7-5310-29491.
